| Model Number |
MMT-751LNAL |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that their insulin pump had motor error.Customer did not received motor position encoder error.Customer reported the drive support cap appears was normal.Customer stated the insulin pump was not exposed to a high magnetic field.Customer was able to successfully clear the alarm and able to complete rewind the insulin pump.Customer was performed displacement test and test was passed.Customer reported that the motor error alarm recurred.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.